Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Pregnant with ultrasound showing uterus thickening normal. HCG levels high. No bleeding or cramping. Miscarriage?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
I am about 4 weeks pregnant (I think), my first ultrasound showed my uterous thickening like "normal" then I had a blood test and my hcg levels were at 237 on a wednesday morning and then they were only 260 two days later on friday morning, my doctor says it may be a miscarriage but I am not bleeding or cramping and I still feel very much pregnant, could this baby still be ok?
Posted Sun, 10 Jun 2012 in Pregnancy
Answered by Dr. Minoo Bhagia 7 hours later

Thanks for writing to us

HCG levels usually double within 72 hrs but one should not rely only on HCG levels

A repeated transvaginal scan after 15 days along with HCG levels can confirm the missed abortion

There may not be any cramping or bleeding in case of missed abortion

You are having previous history of 3 miscarriages , this is called habitual abortion

I hope you have undergone all the investigations to find out the cause like TORCH , APA , Blood sugar F , Thyroid profile etc

Meanwhile just relax and take folic acid supplements

Best wishes
Take care

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor